# SDR MALA100087

- Difficulty date: June 4, 2010
- Submitted: June 23, 2010
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 5,994 hours, 3,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT GALLEY FLOOR TRACK LIGHTING BROKEN.  R & R LT AND RT GALLEY FLOOR TRACK LIGHTING.
